# SDR AALA201708189022

- Difficulty date: August 1, 2017
- Submitted: August 21, 2017
- Operation: Air carrier
- Aircraft: N724UW
- Make and model: Airbus A319-112
- Aircraft serial: 1122
- Aircraft time: 49,088 hours, 29,247 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367325100000
- Condition: Delaminated
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DELAMINATION ON BULK CARGO BAY FLOOR PANEL 161PF. REPLACED FLOOR PANEL IAW SRM 53-02-00-300-011 AND IRM 9701 REVISION G.
